# SDR SWAA2024062705834

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 55,091 hours, 33,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE GIRT BAR UNABLE TO BE ARMED AT FORWARD SERVICE ENTRY DOOR.<[01] REPOSITIONED FWD SERVICE DOOR SLIDE GIRT BAR FLAP REF AMM 25-6601.
